# SDR IPXA2024101727357

- Difficulty date: October 15, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 67,092 hours, 22,860 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453T702512
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK CARGO FLOOR PANEL DENT, P/N:453T7025-12 (REPAIR).  .I.A.W AMM 25-57-05-404-006 AND AMM 25-58-01-404-005 AND AMM 25-58-04-404-015 AND AMM 25-58-05-404-026 REV 143 RESTORED MAIN DECK CARGO HANDLING.
